# SDR 97ZZZM605

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 639 LEFT 639 FRAME IS CRACKED 3 INCH SPANWISE AT WL 218.  FABRICATED WEB STATION FROM 2024 T3 .063 20 INCH BY 5.75 INCH IAW DWG 69-76459.  INSTALLED WEB REPAIR IAW DWG 65C31 658 AND SB B737-53-106.
